# SDR UPS99228572

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 2 X 3 INCH CRACK IN PRESSURE BULKHEAD STA 870, LEFT WHEEL WELL FACING  FORWARD.   *S/D*  REMOVED 4 X 8 INCH SECTION IAW SRM 53-10-1, FABRICATED REPAIR IAW 53-10-9.  INSTALLED DOUBLERS, FILLERS AND STRAP IAW 53-10-9.
